# SDR SWAA2022020119395

- Difficulty date: August 26, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E ORSS 261 WIGGLE PLATE IS CRACK. / REMOVED DAMAGED L/W T/E WIGGLE PLATE AT ORSS 261. INSTALLED NEW WIGGLE PLATE IAW SRM 51-40-02-0G-0 STEP 4 AND DWG #115A2001.
